English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49942/85109 (59%)
Visitors : 7785943      Online Users : 104
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/107127


    Title: The minimal speed of traveling wave solutions for a diffusive three species competition system
    Authors: Guo, Jong-Shenq;Wang, Yi;Wu, Chang-Hong;Wu, Chin-Chin
    Keywords: Three species competition system;Lattice dynamical system;Traveling wave;Minimal speed;Linear determinacy
    Date: 2015-12-01
    Issue Date: 2016-08-17 09:11:05 (UTC+8)
    Publisher: Mathematical Society of the Republic of China,Zhonghua Minguo Shuxuehui
    Abstract: In this paper, we study the minimal speed of traveling wave solutions for a diffusive three species competition system. Our main concern is the linear determinacy for the minimal speed. We provide some conditions on the parameters of the competition system such that the linear determinacy is assured. The main idea is by studying the linear determinacy of the corresponding approximated lattice dynamical systems and using the discrete Fourier transform.
    Relation: Taiwanese Journal of Mathematics 19(6), pp.1805-1829
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback